MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. INTELLIS; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR

MEDTRONIC PUERTO RICO OPERATIONS CO. INTELLIS; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Model Number 97716
Medical Device Problem Codes Migration or Expulsion of Device (1395); Unintended Collision (1429); Therapy Delivered to Incorrect Body Area (1508)
Health Effect - Clinical Code Inappropriate Device Stimulation of Tissue (4928)
Type of Reportable Event Serious Injury
Event or Problem Description
Information was received from a manufacturer representative (rep) regarding a patient (pt) with an implantable neurostimulator (ins). rep reports that the patient was in a car accident "months ago", exact date unknown.Rep reports that after this car accident the patient turned stimulation on and was feeling stimulation in the wrong location, which led to the physician taking an x-ray and discovering the leads had migrated "all the way up to t4".  rep reports the system was replaced, devices were discarded by the customer.Rep spoke with patient yesterday and the issue was resolved.
 
Additional Manufacturer Narrative
Continuation of d10: product id 977a260 lot# serial# (b)(6); implanted: (b)(6) 2023; explanted: (b)(6) 2026; product type lead product id 977a260 lot# serial# (b)(6); implanted: (b)(6) 2020; explanted: (b)(6) 2026; product type lead section d information references the main component of the system.Other relevant device(s) are: product id: 977a260, serial/lot #: (b)(6), ubd: 19-jun-2027, udi #: (b)(4); product id: 977a260, serial/lot #: (b)(6), ubd: 17-dec-2024, udi#: (b)(4).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
INTELLIS
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key24644144
Report Number3004209178-2026-04999
Device Sequence Number9761031
Product Code LGW
UDI-Device Identifier00643169781740
UDI-Public(01)00643169781740(17)211128
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/28/2021
Device Model Number97716
Device Catalogue Number97716
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2025
Initial Report FDA Received Date03/19/2026
Date Device Manufactured12/07/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11...."
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale